# SDR UPS04242761

- Difficulty date: July 12, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, O/B SEAT TRACK SECTION FWD OF BS 740 LEFT SIDE CORRODED AT BS 740 & 751 ON HORIZONTAL FLANGE AND FWD END OF FLANGE FOUND BENDED BEYOND CLEANUP LIMITS.  SEAT TRACK FABRICATED IAW SRM 51-20-01 & SRM 53-10-02.  SEAT TRACK ALODINED AND PRIMED IAW SRM 51-10-02.  SEAT TRACK INSTALLED IAW SRM 51-30-02.
